It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 96 for effects of being on the pill for a long time. (0.544 seconds)


... much more extreme cramping than usual. My gyno told me that these were just "effects from being on the pill for an extended time." Her words. I've been on it for 11 years, since I was 16. ... (17 replies)
... Missing one pill doesn't tend to cause pregnancy, especially when you've been on the pill for a long time. Taking the plan B was overkill in my opinion because when you're already on the pill, you're already getting too many hormones as it is. ... (2 replies)
... Sounds like a difficult situation... ... (9 replies)

... When I quit the pill, I did had increased cramps and backaches, as well as daily headaches, some acne breakouts on my back, and major hot flashes. ... (1 replies)
... I would not necessarily attribute these side effects to the birth contol. I would see your doctor when you get a chance. There could be somehting else wrong like MS or something else. It could be nothing but you might want to check. ... (1 replies)
... old female and have been on Estrostep for one month. A day after starting the pill, I began to notice frequent muscle twitches in both legs. After a few days they died down to the point where either they were completely gone or I did not notice them anymore. ... (1 replies)
... Should I take it for another week just to be safe? ... (2 replies)
A little concerned
May 19, 2009
... and we had sex for the first time last weekend. Ive been on birth control for about 2 weeks a couple days now. The first time I had sex, i was on the pill for a week and 2 days. I didnt wanna have sex till i was on the pill and condoms just hurt when we tried to do it. ... (1 replies)
... I was on the on the pill for 15 years when I quit. I had a variety of detox symptoms such as breakouts on my back, daily headaches for a few weeks, being very tired, and cramps that seemed to go on each day for several weeks. I was also rather emotional for the first few weeks. ... (5 replies)
... Okay, I'm probably jumping the gun a bit here, but I just took my first bc pill in over three years. I was on Orthocylcene for 9 years, and then stopped in 2004. ... (0 replies)
Quitting The Pill?
Feb 20, 2007
... Yeah, my doc told me my libido problems were all in my head, "that the pill just doesn't do this to women. ... (22 replies)
Depo or the pill?
Nov 12, 2006
... I switched from the pill to depo and it was the worse choice i have ever made. ... (5 replies)
... thank you very much for your reply... ... (3 replies)
... I have been taking Yasmin, the birth control pill, for 3 years in April. I am so tired of being on the pill! It reduces my sex drive, I feel nauseas if I don't take it on time, I'm emotional, etc. ... (1 replies)
... You're probably experiencing side effects of the new pill. New hormones are likely to affect you differently than the old ones did. If you've taken the pill perfectly, pregnancy is highly unlikely. And, even if you were pregnant, you wouldn't be having pregnancy symptoms this soon. ... (7 replies)
... please can anyone help me as i am a bit concerned. ... (7 replies)
... I am sorry to hear about your situation. I want to let you know about another side effect from long term birth control use. I had never heard of it until it happened to me. LIVER TUMORS!! They are supposed to be very rare BUT I am not so sure about that. ... (17 replies)
... Im sorry you are going through this sweetie. Now let me tell you something about the pill. I have had numerous classes in parenting, family living, sex ed, etc. Doctors will not tell you this, for some reason that I dont know.. ... (17 replies)
... only was on it for 3 months bc she had the worst periods of her life and felt like complete crap. She had such cramps, heavy heavy bleeding and just was miserable. ... (4 replies)
... I would not use depo. In fact, I'd run as far in the opposite direction from it as possible. I currently have my second mirena, which I am having no problems with at all. ... (2 replies)


Associated Tags: pregnancy, unprotected sex

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 12:06 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!